Tysabri and Mood swings - from FDA reports
Mood swings is found among people who take Tysabri, especially for people who are female, 40-49 old , have been taking the drug for 1 - 2 years, also take medication Avonex, and have Pain. This review analyzes which people have Mood swings with Tysabri. It is created by eHealthMe based on reports of 167,501 people who have side effects when taking Tysabri from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 24, 2017
167,501 people reported to have side effects when taking Tysabri.
Among them, 471 people (0.28%) have Mood swings
Number of reports submitted per year:
Time on Tysabri when people have Mood swings *:
- < 1 month: 6.78 %
- 1 - 6 months: 19.49 %
- 6 - 12 months: 20.34 %
- 1 - 2 years: 27.12 %
- 2 - 5 years: 22.88 %
- 5 - 10 years: 3.39 %
- 10+ years: 0.0 %
Gender of people who have Mood swings when taking Tysabri *:
- female: 69.46 %
- male: 30.54 %
Age of people who have Mood swings when taking Tysabri *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 2.54 %
- 20-29: 13.56 %
- 30-39: 19.77 %
- 40-49: 31.36 %
- 50-59: 26.55 %
- 60+: 6.21 %
Top conditions involved for these people *:
- Pain (16 people, 3.40%)
- Muscle Spasms (13 people, 2.76%)
- Depression (13 people, 2.76%)
- Sleep Disorder (11 people, 2.34%)
- Neuralgia (10 people, 2.12%)
Top co-used drugs for these people *:
- Avonex (80 people, 16.99%)
- Klonopin (12 people, 2.55%)
- Gabapentin (11 people, 2.34%)
- Ampyra (11 people, 2.34%)
- Cymbalta (9 people, 1.91%)
Top other side effects for these people *:
- Fatigue (142 people, 30.15%)
- Depression (97 people, 20.59%)
- Headache (84 people, 17.83%)
- Memory Loss (77 people, 16.35%)
- Stress And Anxiety (74 people, 15.71%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Mood swings when taking Tysabri?
- Check symptoms - is mood swings caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsMood swings and drugs with ingredients of natalizumab.
Expand the study to include reports from both FDA and eHealthMeMood swings and Tysabri from FDA and eHealthMe reports
Tysabri has active ingredients of natalizumab. It is often used in multiple sclerosis. (latest outcomes from Tysabri 167,935 users)
Mood swings (an extreme or rapid change in mood) has been reported by people with depression, birth control, quit smoking, pain (latest reports from 43,339 Mood swings patients).
Browse all side effects of Tysabria b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Mood swingsMood swings
Could your condition cause Mood swingsMood swings
What would happen?
Questions to the study
Honestly I will never take this pill ever again. I wish I could say I only felt drowsy . At first I did and then I started getting these really sad and depressive thoughts and I know it's the pill because I had a great day. I start crying for no reason . My boyfriend asked me what was wrong and ...
I have no known food allergies but just experienced upper lip swelling that resolved but now it is my lower lip and a rash on hands. Began while eating pizza with a beer. Been on the infusions since this past November.
User reviews to the study
I am really struggling mentally and emotionallyrics with the weight gain I have had since starting tysabri about 3 and a half years ago. My diet hasn't changed. I try to be as active as before and with twins who are now almost 6 yrs old obviously I am up and about alot. Just wanting to see if ...
I was diagnosed with MD about 15 years ago. I had a easy go for quite awhile but lately have been relapsing. My doctor put me on Tysabri and Ampyra. I have only had 2 Tysabri infusions and been on Ampyra for a little more that 2 months.
I am due to have third infusion next week but I am plagued by full body spasms, especially during sleep. This week I had three in my head, very scary! Has anyone else experienced spasms in head and how long do spasms last, do they go away after a while? Thank you